MathSciNet Relay Station
MathSciNet bibliographic data
MR240730 53.04 (35.00)
Bombieri, Enrico Nuovi risultati sulle ipersuperfici minimali non parametriche. (Italian) Rend. Sem. Mat. Fis. Milano 38 1968 203–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement